Repository: Freie Universität Berlin, Math Department

Browse by Authors

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type
Jump to: 2017 | 2016
Number of items: 3.

2017

Liero, M. and Mielke, A. and Savaré, G. (2017) Optimal Entropy-Transport problems and a new Hellinger-Kantorovich distance between positive measures. Invent. math. . pp. 1-149. ISSN 1432-1297 (online)

Liero, M. and Mielke, A. and Peletier, M. A. and Renger, M. (2017) On microscopic origins of generalized gradient structures. Discrete and Continuous Dynamical Systems - Series S, 10 (1).

2016

Liero, M. and Mielke, A. and Savaré, G. (2016) Optimal Transport in Competition with Reaction: The Hellinger--Kantorovich Distance and Geodesic Curves. SIAM J. Math. Anal., 48 (2). pp. 2869-2911. ISSN 1095-7154 (online)

This list was generated on Tue Dec 18 12:51:58 2018 CET.